# SDR DALA2021022501099

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK INDICATION ON FRAME 16 LT DOOR STOP NR 7 ON HOLE 1 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED INTERCOSTAL PER A320 51-72-11 AND PRI 589805-14 REVISION 0 AND ER/A 589805-14AD REVISION ORIGINAL AND SRM A320 51-42-11.  (1739052)
